# SDR USAA040468

- Difficulty date: August 12, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 36,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED .5 INCH, FASTENER HOLES AT RBL 10 ABOVE WATER TANK, STATION 1661 TO 1681.  FABRICATED PART FROM .040 INCH 7075-T6 PER SRM 53-60-51.  (M)
